# SDR HEEA079197

- Difficulty date: May 24, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 407535101
- Part serial: 1114
- Condition: Deformed
- Location: Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR FOLDING STEP DOES NOT FIT COUNTOUR OF AIRCRAFT.
